MAUDE Adverse Event Report: GREATBATCH MEDICAL KIT, PTFE, INTRODUCER 1-PACK, 8FR; INTRODUCER, CATHETER

GREATBATCH MEDICAL KIT, PTFE, INTRODUCER 1-PACK, 8FR; INTRODUCER, CATHETER
Model Number 667091-303
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported: during a pacemaker implant, the doctor opened an 8f introducer and saw that the sheath was broken from the factory.The introducer was not used.This is the same event as mdr 2183787-2017-00122.
 
Additional Manufacturer Narrative
Investigation revealed that product problem is an isolated occurrence.No corrective actions necessary.

Brand Name
KIT, PTFE, INTRODUCER 1-PACK, 8FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key7045058
Report Number2183787-2017-00123
Device Sequence Number1852082
Product Code DYB
UDI-Device Identifier00802526527845
UDI-Public00802526527845
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2019
Device Model Number667091-303
Device Lot NumberW3732095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR